Toxic epidermal necrolysis

What is Toxic epidermal necrolysis?

It is an extreme type of dermatological reaction mostly due to any offending agents like drugs. It is more severe than that of Steiven Johnsons syndrome. The outer epidermal lining of skinwoult be lost and the the patient would be prone for severe septicemia and infections.

Questions and answers on "Toxic epidermal necrolysis"

My grandma has a very serious skin condition that cannot be diagnosed by docs in PR. Can you help?

doctor1 MD

Kindly elaborate the condition along with images as a premium question so that we may help you in the best possible way.

Read Full Thread   Ask a Doctor Now

My grandmother has got blisters full of water and skin is peeling from arms and legs with too much pain
She is 87 years old
I m attaching picture...

doctor1 MD

Brief Answer:
Either toxic epidermal necrolysis or immunobullous disease

Detailed Answer:
Hi
Thanks for being at healthcaremagic
I have reviewed...

Read Full Thread   Ask a Doctor Now

How common are the side effects of bactrim and its off brands

doctor1 MD

Brief Answer:
Information

Detailed Answer:
Hello and welcome,

With any FDA approved antibiotic or other medication, in the final phase of trials,...

Read Full Thread   Ask a Doctor Now

Recent questions on  Toxic epidermal necrolysis

doctor1 MD

How common are the side effects of bactrim and its off brands

doctor1 MD

My grandma has a very serious skin condition that cannot be diagnosed by docs in PR. Can you help?

doctor1 MD

My grandmother has got blisters full of water and skin is peeling from arms and legs with too much pain She is 87 years old I m attaching picture...

doctor1 MD

Hello I had anuresym of d brain which was done in india,but d eptoin drug I was given I develodp toxic epidermal necrolysis TEN.I was treat but...

doctor1 MD

Hi there,

I'm 19 years old, male, caucasian, 6'3, and 220 lbs. Currently taking Viibryd (40mg/day), Lamotrigine (175mg/day and titrating up 25mg...

doctor1 MD

I have been taking Lamictal for bipolar disorder for about 3 months, and I developed a rash. My doctor told me to stop taking the Lamictal (the...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Lab Tests
Related Procedures
Related Medical Topics